# SDR GAIA00740

- Difficulty date: November 24, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SUPPORT ANGLE DAMAGED ON AFT PRESSURE BULKHEAD.  REPLACED HORIZONTAL SUPPORT ANGLE ON AFT PRESSURE BULKHEAD IAW B727 SRM 51-30-3, 51-10-1, 51-30-5.  (M)
